# SDR 2024FA0000012

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: General aviation
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0119
- Aircraft time: 15,293 hours, 10,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67130721
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL CRACK. REMOVED DAMAGED AREA AND ACCOMPLISHED NDI TO CONFIRM DAMAGE HAS BEEN REMOVED. FABRICATED DOUBLER AND FILLER SHIM AND ATTACHED USING OEM BLUEPRINT FASTENERS. ALL WORK ACCOMPLISHED IAW NETJETS RFTS-109815 DATED: 08JAN2024.
